# SDR UIEA2025011900087

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,531 hours, 26,954 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 RIGHT FORWARD ENTRY DOOR SLIDE WILL NOT ARM.  INSTALLED SHIM ON GIRT BAR FITTING AND BEARING ASSY IAW AMM 52-11-00/501 AND IPC 52-11-41-01. OPS CHECK GOOD. DOOR ARMS PROPERLY. )
